Originally Posted by PanicStriken
Thank you all so much for your encouragement and love. I do have an update on the situation. It appears I may have fainted, I'm not sure though. See, I was going into a panic attack one night when my mother wasn't there and had just gotten up. I had slept all day, but was still bogged down and panicky. So I decided to rest on the couch and watch TV. Maybe get my mind off of my worries. I started to dose off again, and then that's when this event happened. First, everything started getting darker and darker. Then, my ears started ringing something terrible. Finally, my eyes closed. I struggled to keep them open, but wasn't able to. Several times I felt my heart skip, and I felt the faint feeling coming on each time stronger and stronger as I tried to fight it.
Either it won and I woke up a few minutes later, or I fought it off and got up. It happened very quickly and no more than a few seconds had passed when it ended.
The reason I question it being fainting is because I could "fight" it. I don't think you can "fight" fainting, it just happens. I'm not sure if I had a seizure, but it would kind of make sense since I was told to stop the Klonopin cold turkey without weaning off of it and it says that can happen (seizures). Then again, it wasn't in my system more than a few days if that. The Ativan was in my system for a week when I was told to stop it cold turkey. I guess it doesn't matter with those type of drugs since they are so low doses. (.5-1mg)
Whatever the case, it scared me greatly. Since it occurred I've been back to the ER nearly 7 times to the point where they say "There's nothing more we can do for you". They ran a CT scan, EKG, blood and urine tests, and everything in between and all turned out great. But I feel faint all the time now. I don't know what it could be. The drugs should be out of my system by now.
Gosh. I understand everything that you are saying.
I was lying down watching TV,and everything went dark,and I woke up later. It's scary when they say they can't do anything more for you.
I've been on Ativan before,and it's addictive,but not if you where just on it for a week. The imaginations can run wild though,and obsessions can make you feel afraid.
I've stood up,and sat down feeling like I was going to faint,and sometimes I feel a jolt of electricity flash through my body.
I have the pressure feelings in my head,and pain in my chest when I'm tense.
I have had a loud ringing in my left ear. I'm not sure when it started. Sometimes the ringing is a whistling sound,with 3 different pitches. It might be the seroquel. I don't know. Then the ringing goes away,then it comes back.
I understand what you are talking about,and the helpless feeling that you feel when those panics come.
When my panic attacks started,I felt like I was going to die,then I'd go into that panic zone,feeling like a gray cloud had come over me. At these type of times,I cannot think of anything good. They say it's a biochemical imbalance,and inherited from the family tree. No one understands it if they haven't been through it.
I hope that your family are giving you love,and support. This type of secure feeling of being loved will help you.
I have learned a few things that help. There are some verses in the bible that I read,and I pray for help.
My friend,my heart goes out to you in sympathy. People don't understand phobias unless they have been through them.
People that I know,and family members get this subject all mixed up. There are so many misunderstandings that happen with phobias,and trying to get understanding from people.
I have multiple anxiety problems on top of the phobias. I have OCD,and some sort of learning problem. I have depression,on top of focusing on what people are saying,and etc.
I understand. Brokenfriend